# SDR 03FDEA00310

- Difficulty date: March 12, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 45,212 hours, 26,450 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT LOWER CARGO DOOR INTERNAL SKIN CRACKED BETWEEN 2 LIGHTNING HOLES  8 INCHES  FROM FWD EDGE, 5 INCHES FROM LOWER EDGE.
